Journal of the Mathematical Society of Japan

On the decomposition of conformally flat manifolds

Hiroyasu IZEKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 1 (1993), 105-119.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105436

Digital Object Identifier
doi:10.2969/jmsj/04510105

Mathematical Reviews number (MathSciNet)
MR1195686

Zentralblatt MATH identifier
0783.53025

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53A30: Conformal differential geometry

Citation

IZEKI, Hiroyasu. On the decomposition of conformally flat manifolds. J. Math. Soc. Japan 45 (1993), no. 1, 105--119. doi:10.2969/jmsj/04510105. https://projecteuclid.org/euclid.jmsj/1227105436


Export citation